Header

UZH-Logo

Maintenance Infos

Aperiodic colorings and tilings of Coxeter groups


Dranishnikov, A; Schroeder, Viktor (2007). Aperiodic colorings and tilings of Coxeter groups. Groups, Geometry, and Dynamics, 1(3):311-328.

Abstract

We construct a limit aperiodic coloring of hyperbolic groups. Also we construct limit strongly aperiodic strictly balanced tilings of the Davis complex for all Coxeter groups.

Abstract

We construct a limit aperiodic coloring of hyperbolic groups. Also we construct limit strongly aperiodic strictly balanced tilings of the Davis complex for all Coxeter groups.

Statistics

Citations

Downloads

0 downloads since deposited on 10 Dec 2009
5 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:10 Dec 2009 14:53
Last Modified:18 Feb 2018 12:51
Publisher:European Mathematical Society
ISSN:1661-7207
Additional Information:Free Sample Available: contact publisher.
OA Status:Green
Official URL:http://www.ems-ph.org/journals/show_abstract.php?issn=1661-7207&vol=1&iss=3&rank=5
Related URLs:http://arxiv.org/abs/math/0611084

Download

Download PDF  'Aperiodic colorings and tilings of Coxeter groups'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 223kB
Download PDF  'Aperiodic colorings and tilings of Coxeter groups'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 197kB